# SDR 2002FA0001354

- Difficulty date: November 27, 2002
- Submitted: December 3, 2002
- Operation: General aviation
- Aircraft: N3982X
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535382
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 455322
- Condition: Broken
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INVESTIGATION FOUND THROTTLE CABLE BROKEN JUST AFT OF FULL CONTROL.
